# SDR DLM88091421

- Difficulty date: August 31, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 52,467 hours, 39,915 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L/C INSP PER EA 09-470871-12 FOUND RT SPAR CHORD OF VERTICAL STABILIZER ABOVE ZFS=52 WAS CRACKED IN ONE FASTENER HOLE.  A/C WAS GROUNDED AND PART REPAIRED PER ER/A 476845-14 ORIG.  ALSO VERTICAL LEADING EDGE WAS FOUND WITH SKIN FASTENER HOLES ELONGATED JUST ABOVE FZS=52.  ERA 476845-14 ORIG REPAIRS THIS DAMAGE.
